# SDR ASAA2017031520181

- Difficulty date: March 15, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 38,839 hours, 11,511 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK ILLUMINATED DURING AFTER START CHECK. RT PACK LIGHT EXTINGUISHED WHEN PRESSED AND RESET MASTER CAUTION. ACFT GROUNDED. ACCOMPLISHED PACK TEMP CONTROL BITE TEST IAW FIM 21-62 TSK 801. FOUND FAULT PACK TCV. RESET FAULT, ACCOMPLISHED BITE, NO FAULTS NOTED. NO HISTORY 120 DAYS. OK FOR SERVICE IAW FIM 21-62 TSK 831.
